# SDR REXA2012062600864

- Difficulty date: June 4, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 23,804 hours, 20,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 654-672.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND  THE FUSELAGE SKIN BETWEEN FS 654.5 AND 672.2 AND BETWEEN STRINGERS 26 AND 27 RT TO BE PUNCTURED, MEASURING 1.4 INCH BY 0.95 INCH.  REPAIRED IAW PINNACLE EA CRJ253-00618 AND ASSOCIATED 8110-3.
